×

A functional generalization of the Cauchy-Schwarz inequality and some subclasses. (English) Zbl 1173.26323

Summary: A functional generalization of the Cauchy-Schwarz inequality is presented for both discrete and continuous cases and some of its subclasses are then introduced. It is also shown that many well-known inequalities related to the Cauchy-Schwarz inequality are special cases of the inequality presented.

MSC:

26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A.L. Cauchy, Cours d’Analyse del Ecole Royale Polytechnique, \(I^{r e}\) Partie, Analyse Algebrique, Paris, 1821
[2] Mitrinovic, D.S.; Pecaric, J.E.; Fink, A.M., Classical and new inequalities in analysis, (1993), Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 0771.26009
[3] Buniakowski, V.Y., Sur quelques inegalites concernant LES integrales aux differences finies, Mem. acad. Saint |St. Petersburg (7), 1, 9, 1-18, (1859)
[4] Alzer, H., A refinement of the cauchy – schwartz inequality, J. math. anal. appl., 168, 596-604, (1992) · Zbl 0763.26012
[5] Alzer, H., On the cauchy – schwartz inequality, J. math. anal. appl., 234, 6-14, (1999) · Zbl 0933.26010
[6] Dragomir, S.S., On the cauchy – buniakowsky – schwarz inequality for sequences in inner product spaces, Math. inequalities appl., 3, 385-398, (2000) · Zbl 0964.26013
[7] Steiger, W.L., On a generalization of the cauchy – schwarz inequality, Amer. math. monthly, 76, 815-816, (1969) · Zbl 0195.06401
[8] Zheng, L., Remark on a refinement of the cauchy – schwartz inequality, J. math. anal. appl., 218, 13-21, (1998) · Zbl 0891.26011
[9] Dragomir, S.S., A survey on cauchy – bunyakovsky – schwarz type discrete inequalities, J. inequal. pure appl. math., 4, 3, (2003), Article 63 · Zbl 1055.26013
[10] Callebaut, D.K., Generalization of the cauchy – schwartz inequality, J. math. anal. appl., 12, 491-494, (1965) · Zbl 0136.03401
[11] Wagner, S.S., Amer. math. soc., not., 12, 220, (1965)
[12] Flor, P.; Wagner, Uber eine Unglichung von S.S., Elemente math., 20, 136, (1965)
[13] Masjed-Jamei, M.; Dragomir, S.S.; Srivastava, H.M., Some generalizations of the cauchy – schwarz and the cauchy – bunyakovsky inequalities involving four free parameters and their applications, Math. comput. modelling, 49, 1960-1968, (2009) · Zbl 1171.26331
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.